The theory of the exponential differential equations of semiabelian varieties

Research output: Contribution to journalArticle

25 Citations (Scopus)
21 Downloads (Pure)

Abstract

The complete first-order theories of the exponential differential equations of semiabelian varieties are given. It is shown that these theories also arise from an amalgamation-with-predimension construction in the style of Hrushovski. The theories include necessary and sufficient conditions for a system of equations to have a solution. The necessary conditions generalize Ax’s differential fields version of Schanuel’s conjecture to semiabelian varieties. There is a purely algebraic corollary, the “Weak CIT” for semiabelian varieties, which concerns the intersections of algebraic subgroups with algebraic varieties.
Original languageEnglish
Pages (from-to)445-486
Number of pages42
JournalSelecta Mathematica
Volume15
Issue number3
DOIs
Publication statusPublished - 2009

Cite this